# SDR IPXA2674687

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contact
- Condition: Dirty
- Location: T/E Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP SYS EICAS MESSAGE T/E FLAP ASYM DISPLAYED.  T/E LIGHT ON.  NO FLAP MOVEMENT - EMERGENCY DECLARED.  REMOVED FSEU AND CLEANED CONTACTS REINSTALLED FSEU AND OPS CHECKED IAW MM27-51-01-404-130.
